# SDR AALA202208018378

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 75,090 hours, 29,836 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR FAULT ELECTRONIC CENTRALIZED AIRCRAFT MONITOR IN FLIGHT. PERFORMED SYSTEM RESET PER TSM 24-00-00-810-818C2.
